# SDR CALA2009011300035

- Difficulty date: January 8, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 23,358 hours, 9,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6110
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR IS OUT OF LIMITS, 15 INCHES FROM FWD EDGE 32 INCHES FROM BOTTOM EDGE. INSTALLED REPAIR DOUBLER AND PAINTED REPAIR AREA IAW SRM 52-00-01, REPAIR 3.
